What are the side Effects of Zapiz for Panic Attacks?
Asked by No Name
I Take Zapiz 1mg For Panic Attack Problem Since 3years. I Want To Know The Side Effects Of The Drug.
I am 32 yrs old. And suffering from panic attack problem since I was in my second year of graduation. My family tried many medications taking me to best of doctors but of no use. Ultimately four years ago the doc i met last was a great blessing for me as i got out of my problem as per his medication. Now i have become addcted to Zapiz 1mg. I am not confident to go out without taking this medicine. I got married 2 yrs back and my husband knows about my situation very well. I get all his support.
I am really worried about the side effects of this tab Zapiz 1mg. I would like to know about the side effects.
Zapiz is a foreign name for a benzodiazepam derivitive (a triazolobenzodiazepine), Zapizolam. As far as I can determine, it's not sold in the US, but is essentially the same medication as alprazolam and should have the same side effect profile.
Dr. Diana Walcutt
*Dr. Walcutt is a Psychologist, not a Psychiatrist. Psychiatrists prescribe medications. Psychologists study them, but the majority of Psychologists are not authorized to prescribe meds or give you specific advice about them. Dr. Walcutt's answers are not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only, and primarily to aid you in having an informed discussion with your own Psychiatrist/Physician.
You should know: The answer above provides general health information that is not intended to replace medical advice or treatment recommendations from a qualified healthcare professional.